DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Epipen (Epinephrine Injection) - Heart Rate Increased - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Heart Rate Increased (13)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Epipen (Epinephrine Injection) where reactions include heart rate increased. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Epipen side effects in 55 year old female

Reported by a consumer/non-health professional from United States on 2012-08-21

Patient: 55 year old female

Reactions: Heart Rate Increased, Hand Fracture, Injection Site Pallor, Hypoaesthesia, Nail BED Bleeding, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 55 year old female

Reported by a consumer/non-health professional from United States on 2012-08-09

Patient: 55 year old female

Reactions: Heart Rate Increased, Hand Fracture, Injection Site Pallor, Hypoaesthesia, Nail BED Bleeding, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in female

Reported by a consumer/non-health professional from United Kingdom on 2012-07-25

Patient: female

Reactions: Heart Rate Increased, Loss of Consciousness, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in female

Reported by a consumer/non-health professional from United Kingdom on 2012-06-25

Patient: female

Reactions: Heart Rate Increased, Accidental Exposure, Loss of Consciousness

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 53 year old female

Reported by a consumer/non-health professional from United States on 2012-06-06

Patient: 53 year old female

Reactions: Heart Rate Increased, Expired Drug Administered, Local Swelling, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 53 year old female

Reported by a consumer/non-health professional from United States on 2012-05-21

Patient: 53 year old female

Reactions: Heart Rate Increased, Expired Drug Administered, Local Swelling, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 17 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-05-11

Patient: 17 year old female

Reactions: Feeling Jittery, Heart Rate Increased, Hypertension, Pallor, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 17 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-04-24

Patient: 17 year old female

Reactions: Feeling Jittery, Heart Rate Increased, Pallor, Hypertension, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 17 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-04-19

Patient: 17 year old female

Reactions: Feeling Jittery, Heart Rate Increased, Pallor, Hypertension, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in female

Reported by a consumer/non-health professional from United States on 2011-12-21

Patient: female

Reactions: Heart Rate Increased, Sensation of Heaviness, Dizziness, Asthenia, Nervousness, Tremor

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 16 year old female

Reported by a consumer/non-health professional from United States on 2011-12-21

Patient: 16 year old female, weighing 72.6 kg (159.6 pounds)

Reactions: Heart Rate Increased, Injection Site Swelling, Accidental Exposure, Injection Site Coldness

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in female

Reported by a consumer/non-health professional from United States on 2011-12-21

Patient: female

Reactions: Blood Pressure Increased, Injection Site Pain, Expired Drug Administered, Hypoaesthesia, Tremor, Heart Rate Increased, Injection Site Anaesthesia, Accidental Exposure

Drug(s) suspected as cause:
Epipen



Possible Epipen side effects in 3 year old male

Reported by a health professional (non-physician/pharmacist) from United States on 2011-12-21

Patient: 3 year old male, weighing 18.1 kg (39.9 pounds)

Reactions: Heart Rate Increased, Pallor, Accidental Exposure

Drug(s) suspected as cause:
Epipen

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017